# SDR DALA2017080606079

- Difficulty date: August 5, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO,  RIGHT SIDE PLATE, CARGO TRACK AT BS 1480 IS CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53,  FIG 101.  REMOVED AND REPLACED CARGO TRACK IAW SRM 41-40-02, PARA 7 & DWG 146N1015, REV C.  APPLIED CIC IAW IAW AMM 51-24-03-377-008 PAR C(1).
